# SDR PCSA2009012701

- Difficulty date: December 31, 2008
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- Aircraft time: 59,670 hours, 46,298 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED IN FLIGHT, RAN ALL APPROPRIATE CHECKS, FALSE INDICATION, CONTINUED FLIGHT.  MX PERFORMED AN OPS TEST OF THE SMOKE DETECTION SYS AND FOUND GOOD IAW THE MM.
